# SDR 96ZZZX5671

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7143
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1794127000A
- Condition: Failed
- Location: Cockpit
- Part time: 241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK SECOND HAND OPERATES FOR ONLY A COUPLE OF MINUTES BEFORE STOPPING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
